# SDR ASAA2014061708305

- Difficulty date: June 17, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 66,906 hours, 38,158 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 65C25156503
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER AFT THRUST BEAM FITTING CRACKED FOUND DURING INSPECTION IAW TASK CARD SB737-55-1091400-1, STEP 10, FIG 1, STEP 2.  ACFT GROUNDED. R & R AND INSPECTED LT HORIZONTAL THRUST BEAM FITTINGS IAW CARD SB737-55-1091-400-2 AND EA 400-55EA-12932.
